Academic
Publications
Strong wavefront lemma and counting lattice points in sectors

Strong wavefront lemma and counting lattice points in sectors,10.1007/s11856-010-0035-8,Israel Journal of Mathematics,Alexander Gorodnik,Hee Oh,Nimish

Strong wavefront lemma and counting lattice points in sectors   (Citations: 4)
BibTex | RIS | RefWorks Download
We compute the asymptotics of the number of integral quadratic forms with prescribed orthogonal decompositions and more generally, the asymptotics of the number of lattice points lying in sectors of affine symmetric spaces. A new key ingredient in this article is the strong wavefront lemma, which shows that the generalized Cartan decomposition associated to a symmetric space is uniformly Lipschitz.
Journal: Israel Journal of Mathematics - ISR J MATH , vol. 176, no. 1, pp. 419-444, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: